A female asked:
Disclaimer

i have seb eczema on my face and doctor gave me hydrocortisone cream and also hydrozole but after using those creams white patches started on my face ?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Skin lesions: It is impossible to try and diagnose the cause of skin lesions without seeing these. Don't know if you have access to a dermatologist, but that would be the best person to see and assess these lesions. Best wishes.
Answered on Mar 9, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old member asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Enough to cover: Not like peanut butter. A thin film of steroid to cover the area of rash.
A 17-year-old female asked:
Dr. Monica Michel
11 years experience Family Medicine
Allergy?: What you are describing sounds like it could be an allergic reaction to the cream that you used, I would stop the cream and go back to your doctor.
1
1 thank
A 32-year-old male asked:
Dr. Doanh Nguyen, md, faaaai
13 years experience Allergy and Immunology
Head eczema meds: You can try derma-smoothe scalp oil. Cream tends not to work well in the hairy area where the medication can't reach the affected skin. Apply with a t ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
DrConnect : Book a Virtual consult with your family doctor on the DrConnect app . Can send him HD pics , and he can then determine diagnosis , and decide on wheth ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month